# SDR ABXA000361

- Difficulty date: August 3, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 77,404 hours, 24,678 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED FOR LANDING, THE LANDING GEAR GREEN LIGHT FOR THE NOSE GEAR DID NOT COME ON.  MAINTENANCE FOUND CANNON PLUG HAD COME OFF NOSE GEAR DOWNLOCK SWITCH.  CLEANED AND RESECURED PLUG, CHECKED GOOD.
